# SDR A6WA2019101146912

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 601R3301089
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR CUT-OUT HAS  A CRACK ON R/H AFT SIDE.  REPAIRED CRACKED AREA ON NOSE LANDING GEAR DOOR CUT-OUT. R/H AFT SIDE IAW B/A REO 601R-53-11-048 REV. D
